MathSciNet Relay Station
MathSciNet bibliographic data
MR1800671 (2001j:35220) 35P30 (35J60 47J30 58E05)
Ricceri, B. Existence of three solutions for a class of elliptic eigenvalue problems. Nonlinear operator theory. Math. Comput. Modelling 32 (2000), no. 11-13, 1485–1494.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement